Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
. 1977 Jan;70(1):13-7.

[Penicillamine-induced Glomerulonephritis]

[Article in German]
  • PMID: 848141
Case Reports

[Penicillamine-induced Glomerulonephritis]

[Article in German]
W Koall et al. Z Urol Nephrol. .

Abstract

In 6 of 24 courses of a disease a nephrotic syndrome appeared under the application of penicillamine. An acute renal failure with exitus letalis developed under the penicillamine therapy of a scleroderma. In the treatment of a mercurial poisoning by penicillamine the nephrotic syndrome increased to a proteinuria of 50 g/24 hours which receded after discontinuation of the remedy. In one group of patients with chronic pyelonephritis could be demonstrated that penicillamine in a primarily damaged kidney must not lead to a secondary glomerular lesion. These findings led to the conclusion that in the appearance of a proteinuria under penicillamine a strong observation of the renal function is necessary, if a continution of the therapy is given from vital indication.

Similar articles

See all similar articles

LinkOut - more resources

Feedback